DARE TO INNOVATE

Join HEC Seed, the Major Seed-stage Startups Event, by HEC Paris Students

HEC Seed is the major student-run event dedicated to Seed-stage startups in France. The event will encompass the following:

  • startup competitions (2x competitions, Concept and Scale-up) with a 5000 euros prize!

  • speakers and panels including Retail & Fashion Technology Panel and Social Entrepreneurship Panel.

The event will take place on April 5th, 2018.

Other panels will be organized, including FinTech and Blockchain.

HEC Seed is an international conference that connects and empowers young entrepreneurs, students, investors and other professionals of the European entrepreneurial scene by employing a dynamic mix of inspiring speeches, hands-on workshops, competitive pitches and networking opportunities.

The Speakers

Speakers will be announced soon here and via our social media channels. Make sure to subscribe to the notifications!

The Schedule

Please find the preliminary schedule for the HEC Seed event on April 5th below. To tune everyone in on the main event there will be held exciting competitions, talks and panels throughout the week on the HEC Campus. The preliminary planning includes additional events including Networking with HEC Alumni Entrepreneurs (April 3rd) and Female Entrepreneurs Panel (April 4tr).

  • Registration & Welcome Breakfast

      April 5, 2018, 8:30AM,  60 minutes

  • Opening Session

      April 5, 2018, 9:30AM,  45 minutes

  • Retail & Fashion Technology Panel

      April 5, 2018, 11:00AM,  45 minutes

    This first panel is a discussion to showcase ongoing trends and initiatives in the sphere. The audience should walk away with a fair overview of what is already happening.

  • Workshop

      April 5, 2018, 11:00AM,  45 minutes

  • Concept Pitches

      April 5, 2018, 12:00PM,  60 minutes

    The Concept Challenge encourages entrepreneurs to create start-ups that are scalable and sustainable. We provide start-ups the unique opportunity to connect with early-stage investors and venture capitalists who are ready to invest. Participants can win up non-monetary prizes like passes to Vivatech and coaching session from experts. If you think your start-up embodies a “Big Idea” that can be even bigger, this challenge is for you!

    Online Submissions: Wave 1: Feb 18th, 2018; Wave 2: March 4th, 2018 Interested teams who meet eligibility requirements (see below), will submit an online application via

    http://bit.ly/2DOkcxs

  • Break

      April 5, 2018, 1:00PM,  60 minutes

  • Keynote Session

      April 5, 2018, 2:00PM,  75 minutes

    The Keynote session is a dedicated panel of VCs. They will be discussing what they look for in management teams, what pitfalls to avoid and how entrepreneurs and VCs can learn to work better together.

  • Social Entrepreneurship Panel

      April 5, 2018, 3:00PM,  45 minutes

    This panel is focused on the practical steps that an entrepreneur must take to start a Socially Impactful Business, from proof-of- concept/validation to implementation.

  • Workshop

      April 5, 2018, 3:00PM,  45 minutes

  • Scale-Up Pitches

      April 5, 2018, 4:00PM,  60 minutes

    The Scale-up Challenge encourages entrepreneurs to create start-ups that are scalable and sustainable. We provide start-ups the unique opportunity to connect with early-stage investors and venture capitalists who are ready to invest. Participants can win up grand prize with prizes being awarded for the top three pitches. If you think your start-up embodies a “Big Idea” that can be even bigger, this challenge is for you!

    Online Submissions: Wave 1: Feb 18th, 2018; Wave 2: March 4th, 2018 Interested teams who meet eligibility requirements (see below), will submit an online application via

    http://bit.ly/2DOkcxs

  • Closing Session

      April 5, 2018, 5:30PM,  60 minutes

  • Concept & Scale-Up Competition - Award Ceremony

      April 5, 2018, 6:30PM,  60 minutes

  • Cocktail

      April 5, 2018, 7:30PM,  150 minutes

Tickets

Ticket sale will be starting soon. Make sure not to miss it by subscribing to the notifications!

Getting There

Sponsors

Supporters

Want to get involved and help support HEC Seed 2018? We'd love to hear from you.

Organizers

Jérémie Zarka

(co-organizer)

Katharina Lunenberg

(Co-Organizer Communications)

Ziv Ilan

(Co-Organizer Events)

Alix Camus

(Co-organizer Sales&Marketing)